Regularity of invariant densities for 1D systems with random switching

Yuri Bakhtin, Tobias Hurth, Jonathan C. Mattingly

Research output: Contribution to journalArticle

Abstract

This is a detailed analysis of invariant measures for one-dimensional dynamical systems with random switching. In particular, we prove the smoothness of the invariant densities away from critical points and describe the asymptotics of the invariant densities at critical points.

Original languageEnglish (US)
Pages (from-to)3755-3787
Number of pages33
JournalNonlinearity
Volume28
Issue number11
DOIs
StatePublished - Sep 30 2015

Fingerprint

regularity
Critical point
critical point
Dynamical systems
Regularity
Invariant
Invariant Measure
dynamical systems
Smoothness
Dynamical system

Keywords

  • invariant densities
  • piecewise deterministic Markov processes
  • randomly switched ODEs

ASJC Scopus subject areas

  • Applied Mathematics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Regularity of invariant densities for 1D systems with random switching. / Bakhtin, Yuri; Hurth, Tobias; Mattingly, Jonathan C.

In: Nonlinearity, Vol. 28, No. 11, 30.09.2015, p. 3755-3787.

Research output: Contribution to journalArticle

Bakhtin, Yuri ; Hurth, Tobias ; Mattingly, Jonathan C. / Regularity of invariant densities for 1D systems with random switching. In: Nonlinearity. 2015 ; Vol. 28, No. 11. pp. 3755-3787.
@article{9a877ea7ee1846308fc939368ea66504,
title = "Regularity of invariant densities for 1D systems with random switching",
abstract = "This is a detailed analysis of invariant measures for one-dimensional dynamical systems with random switching. In particular, we prove the smoothness of the invariant densities away from critical points and describe the asymptotics of the invariant densities at critical points.",
keywords = "invariant densities, piecewise deterministic Markov processes, randomly switched ODEs",
author = "Yuri Bakhtin and Tobias Hurth and Mattingly, {Jonathan C.}",
year = "2015",
month = "9",
day = "30",
doi = "10.1088/0951-7715/28/11/3755",
language = "English (US)",
volume = "28",
pages = "3755--3787",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing Ltd.",
number = "11",

}

TY - JOUR

T1 - Regularity of invariant densities for 1D systems with random switching

AU - Bakhtin, Yuri

AU - Hurth, Tobias

AU - Mattingly, Jonathan C.

PY - 2015/9/30

Y1 - 2015/9/30

N2 - This is a detailed analysis of invariant measures for one-dimensional dynamical systems with random switching. In particular, we prove the smoothness of the invariant densities away from critical points and describe the asymptotics of the invariant densities at critical points.

AB - This is a detailed analysis of invariant measures for one-dimensional dynamical systems with random switching. In particular, we prove the smoothness of the invariant densities away from critical points and describe the asymptotics of the invariant densities at critical points.

KW - invariant densities

KW - piecewise deterministic Markov processes

KW - randomly switched ODEs

UR - http://www.scopus.com/inward/record.url?scp=84947752805&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84947752805&partnerID=8YFLogxK

U2 - 10.1088/0951-7715/28/11/3755

DO - 10.1088/0951-7715/28/11/3755

M3 - Article

AN - SCOPUS:84947752805

VL - 28

SP - 3755

EP - 3787

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 11

ER -